# SDR USAA970098

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247US
- Make and model: Boeing 737201
- Aircraft serial: 22754
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Part time: 39,158 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 4 INCH BY 1 INCH CORRODED AREA FLOORBEAM BS 312, RBL 50.  REPLACED T-CAP SPLICE, REPAIRED PER TR 53-10-13.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 1.  (M)
